No Cover Image

Journal article 512 views

DERIVATIVE FORMULA AND APPLICATIONS FOR HYPERDISSIPATIVE STOCHASTIC NAVIER–STOKES/BURGERS EQUATIONS / Feng-yu Wang

Infinite Dimensional Analysis, Quantum Probability and Related Topics, Volume: 15, Issue: 03, Start page: 1250020

Swansea University Author: Feng-yu, Wang

Full text not available from this repository: check for access using links below.

Published in: Infinite Dimensional Analysis, Quantum Probability and Related Topics
ISSN: 0219-0257 1793-6306
Published: 2012
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13497
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 03
Start Page: 1250020